# SDR UPS01235218

- Difficulty date: February 15, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, X-RAY REPORT - SUSPECT CORROSION ON WING CENTER SECTION AT WBL 70.5 UPPER LT AREA AT BS 870.  REPAIR CARRIED OUT IAW SRM 51-30-2 BOEING DWG 69-13965 & SMRO EO 200 1-006-015, UPS ENGINEERING FILE NR 727-57-20009.
